MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812250
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used first date of the month since exact event date was not provided.
 
Event or Problem Description
It was reported that the device moved on the balloon.The target lesion was located in a coronary artery.A 2.50 x 12mm synergy xd drug-eluting stent was advanced for treatment, but it could not be delivered.However, it was noticed that the stent was loose on the balloon.The procedure was completed with a different device.There was no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 2.50 x 12mm stent delivery system (sds) was returned to the complaint investigation site (cis).A visual and tactile examination identified no issue or damages in the hypotube profile and stent profile.A microscopic examination of stent has no sign of damage, stretching or lifting of the stent struts.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.No issues identified with the outer / mid-shaft sections or the inner lumen of the device.Bumper tip showed no signs of distal tip damage.The crimped stent outer diameter was measured by snap gauge and the result was within max crimped stent profile measurement.The device could be loaded on a guidewire without issues.B3: date of event: used first date of the month since exact event date was not provided.
 
Event or Problem Description
It was reported that moved on balloon occurred.The target lesion was located in a coronary artery.A 2.50 x 12mm synergy xd drug-eluting stent was advanced for treatment, but it could not be delivered.However, it was noticed that the stent was loose on the balloon.The procedure was completed with a different device.There was no patient complications reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22365863
Report Number2124215-2025-42101
Device Sequence Number8288726
Product Code NIQ
UDI-Device Identifier08714729980797
UDI-Public(01)08714729980797(17)260730(10)34616133
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model NumberH7493941812250
Device Catalogue NumberH7493941812250
Device Lot Number0034616133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown